# SDR IPXA2017031415124

- Difficulty date: March 11, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 71,180 hours, 14,218 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Buss
- Condition: No Test
- Location: Emergency
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO EMERGENCY AC NOR DC  BUSSES TEST DURING PREFLIGHT ANNUNCIATOR LIGHTS TEST.  PERFORMED ANNUCIATOR CONTROL UNIT TEST WITH BAF SWITCH ON IAW MM 33-15-01.  OPS CHECKED GOOD.  ALL LIGHT ILLUMINATED.
